Three weeks post Fraxel Dual: Constant breakouts, what to do now? (Photo)

Had first Fraxel Dual treatment 3 weeks ago. 5 days post I had a breakout. That breakout was healing and I had an allergic reaction to a moisturizer. That healed and then I woke up this morning to a cystic-like breakout that I haven't seen in YEARS. Was prescribed Doxycycline but had to stop a few days early as it made me so sick I couldn't work. I started Fraxel to undo the damage done by acne and now I'm in worse shape. What do I do now? I'm totally devastated.

Doctor Answers 2

Fraxel and Allergic Reaction / Acne

I suggest a formal consultation with a dermatologist, you may need prednisone or to start isotretinoin if this doesn't resolve.  Please post your before photos. Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Fraxel and allergic reaction

It appears as if you had allergic reaction to Fraxel or some topical cream that was used.  I suggest you consult a dermatologic to examine your skin and see what other treatment they can do to help with this reaction.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.